# SDR DXTA2023111410051

- Difficulty date: November 13, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N412QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500440
- Aircraft time: 5,162 hours, 4,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 006017
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN SWITCH IS IN ARM POSITION, EMERGENCY LIGHTS FLASH. BEGAN TROUBLESHOOTING & CONNECTED GPU TO ACFT. APPLIED ELECTRICAL POWER & TURNED EMERGENCY LIGHTS ON, ALL LIGHT ILLUMINATED. THEN TURN LIGHTS TO ARM & LIGHTS ILLUMINATED FOR APPROX 3 MINS & BEGAN TO FLICKER. COMPLIED WITH TC-505·33·200403 EMERGENCY LIGHTS BATTERY TOP CHARGE. REV 0. LEFT LIGHTS SWITCH TO ARM WITH POWER APPLIED FOR HALF HOUR, LIGHTS CONTINUED TO FLICKER, LEFT LIGHT SWITCH TO ARM WITH POWER SUPPLIED FOR ANOTHER HOUR & LIGHTS CONTINUED TO FLICKER.  REMOVED CONNECTOR TO NR 2  BATTERY & LIGHT STOPPED FLICKERING. SUSPECT NR 2 BATTERY FAILURE, REMOVED NR 2 BATTERY & INSTALLED REPAIRED BATTERY. INSTALLATION & OPS CHECKS GOOD IAW MM 33-52·01.
